# SDR DHL2005746506

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK DAMAGED AT BS 480 TO 580 RBL 45.5.  REMOVED DAMAGED SEAT TRACK FROM 480-720 RBL 45.5 IAW B727 SRM 51-30-2 AND SRM 53-10-5 FIG 1, FABBED NEW SEAT TRIM 480-720 RBL 45.5 MAT USED BAC 1520-792 PO 9002389 61" 100" & 109 1/2" 2 SPLICES P/N BAC 1510-100 PO 20093107 SIZE 16 INCH EA IAW B727 SRM 53-10-5 FIG 1.  TREATED & PRIMED SEAT TRACK IAW B727 SRM 51-10-2, INSTALLED SEAT TRACKS FROM BS 480-720 RBL 45.5 IAW B727 SRM 53-10-5 FIG 1.
